# SDR 2005FA0001341

- Difficulty date: September 20, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Aircraft: N938TE
- Make and model: Amrgen AG5B
- Aircraft serial: 10217
- Engine: Lyc O360A4K
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle
- Part number: HA6106019
- Part serial: 75118314
- Condition: Stiff
- Location: Carburetor
- Part time: 223 hours
- Component: Carburetor, Precision
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSP, IT WAS DISCOVERED THA THE THROTTLE WOULD NOT REACH THE FULL THROTTLE STOP.  THE THROTTLE CABLE WAS DISCONNECTED AND THE THROTTLE ARM WAS MOVED BY HAND.  THE THROTTLE WOULD BECOME STIFF AT HALF TRAVEL AND VIRTUALLY IMPOSSIBLE TO MOVE BEFORE REACHING THE WIDE OPEN THROTTLE STOP.  THE CARBUETOR WAS REMOVED AND SENT FOR REPAIR.  THIS CARB WAS PREVIOUSLY RETURNED TO MFG FOR REPAIR OF THE SAME CONDITION AT 199.1 HOURS TIME IN SERVICE. ENCOUNTERED CONDITION WAS CAUSED BY A FAULY ACCELERATOR PUMP DISCHARGE CHECK VALVE, WHICH CREATED A HYDRAULIC LOCK IN THE ACCELERATOR PUMP, RESTRICTING FWD THROTTLE TRAVEL.  (K)
